# SDR F3LA2013101500923

- Difficulty date: September 30, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 4236122
- Aircraft time: 17,665 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 200
- Part time: 42,361 hours, 17,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE, FOUR C8/S2 CHECK.  FLOORBEAM Y1292 HAS CORROSION FWD OF FR 20.  REMOVED CORROSION, FLOORBEAM CHECKED OUT OF LIMITS.  R & R FLOORBEAM, REF SRM 51-42-11, PARA 7.
